# SDR FDEA201011134624

- Difficulty date: November 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6519601511
- Condition: Corroded
- Location: Bs 930-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 930 TO 950 PLUS 10" LBL 45.  REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-  7927178-T6511 DIMS 91", FABRICATED SPLICES USING BAC1503-100122-7178 DIMS 14 3/8" X 2   1/2" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-5.
